Subgraph Isomorphism on Graph Classes that Exclude a Substructure

Hans L. Bodlaender, Tesshu Hanaka, Yasuaki Kobayashi, Yusuke Kobayashi, Yoshio Okamoto, Yota Otachi*, Tom C. van der Zanden

*Corresponding author for this work

Research output: Contribution to journalArticleAcademicpeer-review

Original languageEnglish
Pages (from-to)3566-3587
Number of pages22
JournalAlgorithmica
Volume82
Issue number12
Early online date2 Jul 2020
DOIs
Publication statusPublished - Dec 2020

Keywords

  • Subgraph isomorphism
  • Minor-free graphs
  • Parameterized complexity
  • MODULAR DECOMPOSITION
  • COMPLEXITY

Cite this